RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 1, Pages 15–18 (Mi dan40957)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Imbedding theorems for Turing machines of different dimensions and Kolmogorov's algorithms

D. Yu. Grigor'ev

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (593 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.5
Presented: A. N. Kolmogorov
Received: 08.12.1976

Citation: D. Yu. Grigor'ev, “Imbedding theorems for Turing machines of different dimensions and Kolmogorov's algorithms”, Dokl. Akad. Nauk SSSR, 234:1 (1977), 15–18

Citation in format AMSBIB
\Bibitem{Gri77}
\by D.~Yu.~Grigor'ev
\paper Imbedding theorems for Turing machines of different dimensions and Kolmogorov's algorithms
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 1
\pages 15--18
\mathnet{http://mi.mathnet.ru/dan40957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0485266}
\zmath{https://zbmath.org/?q=an:0386.03019}


Linking options:
  • http://mi.mathnet.ru/eng/dan40957
  • http://mi.mathnet.ru/eng/dan/v234/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Slisenko, “Complexity problems in computational theory”, Russian Math. Surveys, 36:6 (1981), 23–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019